# SDR COMA0460472

- Difficulty date: August 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 5,851 hours, 5,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flange
- Part number: 600315351001
- Condition: Dented
- Location: Pax Door
- Part time: 5,851 hours, 5,129 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT UPPER PASSENGER DOOR SEAL STRIKERS ARE DAMAGED.  PERFORMED A MAJOR REPAIR TO FS 310.00 AND FS 349.00 UPPER PASSENGER DOOR SEAL STRIKER BY TRIMMING OUT DAMAGED AREAS, PERFORMED LPI, TOUCHED UP REWORKED AREA, FABBED STRAP AND INSTALLED IAW BOMBARDIR REO 601R-53-22-033 TYPE L.
